# SDR HALA20250728235

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 19,494 hours, 4,272 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAK COMING OUT LH AND RH WING DRY BAY WEEP HOLES. REPAIRED BOTH LEFT & RIGHT WING DRY BAY FUEL LEAKS IN ACCORDANCE WITH SRM 51-76-12. PERFORMED LEAK TEST PER AMM 28-11-00. NO LEAKS NOTED.
